Common Fixed Point Results for Four Mappings on Partial Metric Spaces
A. Duran Turkoglu and
Vildan Ozturk
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We give fixed point results for four mappings which satisfy almost generalized contractive condition on partial metric space and we support the results with an example.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/190862.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/190862.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:190862
DOI: 10.1155/2012/190862
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().